Publication
Title
Supermodular ordering and stochastic annuities
Author
Abstract
In this paper, we consider several types of stochastic annuities, for which an explicit expression of the distribution function is not available. We will construct a random variable with the same mean and which is larger in stop-loss order, for which the distribution function can easily be obtained. (C) 1999 Elsevier Science B.V. All rights reserved.
Language
English
Source (journal)
Insurance: mathematics and economics. - Amsterdam
Publication
Amsterdam : 1999
ISSN
0167-6687
Volume/pages
24:3(1999), p. 281-290
ISI
000088110400009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 09.09.2017
To cite this reference